# SDR 9800366717

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON FINAL APPROACH, THE CREW NOTICED THE LOW OIL PRESSURE WARNING LIGHT ILLUMINATED FOR THE NR 1 ENGINE.  AFTER LANDING, THE NR 1 ENGINE EGT EXCEEDED REDLINE AND THE CREW SHUT DOWN THE ENGINE.  MAINTENANCE REPLACED THE NR 1 ENGINE.
